Publications "Solé, Patrick"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 2.

Article in a journal

file
Kiermaier, Michael ; Kurz, Sascha ; Solé, Patrick ; Stoll, Michael ; Wassermann, Alfred:
On strongly walk regular graphs,triple sum sets and their codes.
In: Designs, codes and cryptography. Vol. 91 (September 2022) . - pp. 645-675.
ISSN 1573-7586
DOI der Verlagsversion: https://doi.org/10.1007/s10623-022-01118-z

Preprint, postprint

file
Kiermaier, Michael ; Kurz, Sascha ; Shi, Minjia ; Solé, Patrick:
Three-weight codes over rings and strongly walk regular graphs.
Bayreuth , 2019 . - 28 S.

This list was generated on Fri Jul 12 02:12:29 2024 CEST.
[Top of page]